# SDR REXA2024080600622

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 34,382 hours, 24,812 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FORWARD EMERGENCY EXIT DOOR 843, P/N SH670-36600, S/N SB 0903 AFT LUG IS CRACKED.  REPAIRED DAMAGE I.A.W. ENDEAVOR EA# CRJ952-16978 REV.IR, DATED 07/25/2024.
